Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 32(5_6); September 2014
1.
THE ROLE OF INSTANT NUTRIENT REPLENISHMENT ON PLANKTON SPECIES IN A CLOSED SYSTEM

Dhar, J.;Sharma, A.K.;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 555-566
2.
RICHARDSON EXTRAPOLATION OF ITERATED DISCRETE COLLOCATION METHOD FOR EIGENVALUE PROBLEM OF A TWO DIMENSIONAL COMPACT INTEGRAL OPERATOR

Panigrahi, Bijaya Laxmi;Nelakanti, Gnaneshwar;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 567-584
3.
DISCONTINUOUS GALERKIN METHOD FOR NONLINEAR PARABOLIC PROBLEMS WITH MIXED BOUNDARY CONDITION

Ohm, Mi Ray;Lee, Hyun Yong;Shin, Jun Yong;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 585-598
4.
ON THE DYNAMICS OF $x_{n+1}

Ahmed, A.M.;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 599-607
5.
GLOBAL CONVERGENCE METHODS FOR NONSMOOTH EQUATIONS WITH FINITELY MANY MAXIMUM FUNCTIONS AND THEIR APPLICATIONS

Pang, Deyan;Ju, Jingjie;Du, Shouqiang;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 609-619
6.
STRONG CONVERGENCE THEOREMS FOR FIXED POINT PROBLEMS OF ASYMPTOTICALLY QUASI-𝜙-NONEXPANSIVE MAPPINGS IN THE INTERMEDIATE SENSE

Jeong, Jae Ug;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 621-633
7.
SOME NEW INEQUALITIES OF PERTURBED MIDPOINT RULE

Chen, Feixiang;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 635-647
8.
THERMAL EFFECTS OF EYELID IN HUMAN EYE TEMPERATURE MODEL

Gokul, K.C.;Gurung, D.B.;Adhikary, P.R.;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 649-663
9.
PRICING OF POWER OPTIONS UNDER THE REGIME-SWITCHING MODEL

Kim, Jerim;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 665-673
10.
SOME NEW RESULTS ON IRREGULARITY OF GRAPHS

Tavakoli, M.;Rahbarnia, F.;Ashra, A.R.;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 675-685
11.
ZWEIER I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION

Khan, Vakeel A.;Khan, Nazneen;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 687-695
12.
BOUNDEDNESS IN PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

Choi, Sang Il;Im, Dong Man;Goo, Yoon Hoe;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 697-705
13.
SUPERCONVERGENCE AND A POSTERIORI ERROR ESTIMATES OF VARIATIONAL DISCRETIZATION FOR ELLIPTIC CONTROL PROBLEMS

Hua, Yuchun;Tang, Yuelong;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 707-719
14.
LARGE SOLUTIONS OF QUASILINEAR ELLIPTIC EQUATION OF MIXED TYPE

Zhang, Yuan;Yang, Zuodong;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 721-736
15.
STUDY ON ANALYSIS OF SIGNIFICANCE OF SYMPTOM-TREATMENT METHOD COMBINATION

Oh, Yong Taek;Nam, Bo Ryeong;Kim, An Na;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 737-746
16.
A HIGHER ORDER ITERATIVE ALGORITHM FOR MULTIVARIATE OPTIMIZATION PROBLEM

Chakraborty, Suvra Kanti;Panda, Geetanjali;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 747-760
17.
NONCONFORMING SPECTRAL ELEMENT METHOD FOR ELASTICITY INTERFACE PROBLEMS

Kumar, N. Kishore;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 761-781
18.
ON POLAR TAXICAB GEOMETRY IN A PLANE

Park, Hyun Gyu;Kim, Kyung Rok;Ko, Il Seog;Kim, Byung Hak;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 783-790
19.
THIRD ORDER THREE POINT FUZZY BOUNDARY VALUE PROBLEM UNDER GENERALIZED DIFFERENTIABILITY

Prakash, P.;Uthirasamy, N.;Priya, G. Sudha;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 791-805
20.
ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF MATRIX LYAPUNOV INTEGRO DIFFERENTIAL EQUATIONS

Sarma, Goteti V.R.L.;Hugo, Alfred;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 807-816
21.
STABILITY OF A CUBIC FUNCTIONAL EQUATION IN 2-NORMED SPACES

Kim, Chang Il;Jung, Kap Hun;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 817-825
22.
CAYLEY INTUITIONISTIC FUZZY GRAPHS

Akram, Muhammad;Karunambigai, M.G.;Kalaivani, O.K.;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 827-842
23.
GLOBAL DYNAMICS OF A NON-AUTONOMOUS RATIONAL DIFFERENCE EQUATION

Ocalan, Ozkan;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 843-848
24.
ON MEDIAL B-ALGEBRAS

Kim, Young Hee;
Journal of applied mathematics & informatics, vol. 32, iss. 5_6, 2014, pp. 849-856